RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 65, Issue 4, Pages 511–519 (Mi mz1077)  

This article is cited in 1 scientific paper (total in 1 paper)

Some remarks on star-shaped sets

N. A. Bobylev

Institute of Control Sciences, Russian Academy of Sciences

DOI: https://doi.org/10.4213/mzm1077

Full text: PDF file (190 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 65:4, 430–435

Bibliographic databases:

UDC: 517
Received: 08.07.1998
Revised: 27.01.1999

Citation: N. A. Bobylev, “Some remarks on star-shaped sets”, Mat. Zametki, 65:4 (1999), 511–519; Math. Notes, 65:4 (1999), 430–435

Citation in format AMSBIB
\Bibitem{Bob99}
\by N.~A.~Bobylev
\paper Some remarks on star-shaped sets
\jour Mat. Zametki
\yr 1999
\vol 65
\issue 4
\pages 511--519
\mathnet{http://mi.mathnet.ru/mz1077}
\crossref{https://doi.org/10.4213/mzm1077}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1715049}
\zmath{https://zbmath.org/?q=an:0980.52004}
\transl
\jour Math. Notes
\yr 1999
\vol 65
\issue 4
\pages 430--435
\crossref{https://doi.org/10.1007/BF02675356}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000083203700022}


Linking options:
  • http://mi.mathnet.ru/eng/mz1077
  • https://doi.org/10.4213/mzm1077
  • http://mi.mathnet.ru/eng/mz/v65/i4/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bezdek K., Naszodi M., “Spindle Starshaped Sets”, Aequ. Math., 89:3 (2015), 803–819  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:173
    Full text:74
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019